Skip to main content

Zyrtec Allergy Cetirizine HCl/antihistamine 10 mg tablets

  • 5 ct

Log In to Add to Cart
Description

Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Do not use if individual blister unit is open or torn. Misc: Cetirizine HCl/antihistamine 10 mg tablets. 24 hour relief of sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Easy open blister. Questions? Call 1-800-343-7805. www.zyrtec.com. Made in Belgium.

Zyrtec Allergy Tablets relieve your worst allergy symptoms, indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet, this prescription-strength allergy medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. From the #1 allergist-recommended brand among OTC oral antihistamines, these anti-allergy tablets effectively treat indoor allergies caused by dust, mold, and pet dander, as well as outdoor seasonal allergies from tree pollen, weeds, and grasses. This 24 hour allergy relief medicine starts working at hour 1 and works twice as hard when you take it again the next day, and is suitable for those ages 6 and older.

Why Buy?
  • 5-ct bottle of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst allergy symptoms
  • Allergy relief tablets start working hard at hour one and works twice as hard when you take it again the next day
  • Anti-allergy medicine provides powerful relief to help treat both indoor and outdoor allergies
  • Get effective allergy relief from the #1 allergist-recommended brand among OTC oral antihistamines
  • Prescription-strength allergy tablets treats runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
  • Suitable for those 6 years of age and older, this allergy medicine provides 24 hours of relief
  • This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet

UPC: 0312547204300

Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098